June 2005 I had a left salpingo oopherectomy. The surgeon used gelfoam on the site where the ovary had attached itself to my abdominal wall. I had a fever in the hospital. It was ignored. I have had extreme chronic colon pain on the left side ever since the surgery.
Questions - 1. Does gelfoam show up on ct scans and x-rays?
2. How do I get a doctor to determine if the misuse of the gelfoam is causing my problems?
Did you find this post helpful?
|

User Profile
replied January 20th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Gelfoam usually absorbs in 4-6 weeks. It can be visualized on CT or ultrasound during this time frame.
Sometimes,it causes pain when its not absorbable.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Anorexia nervosa is one of several eating disorders. But what is anorexia exactly and who does it affect? Get anorexia basics and facts in this short intro....
Although doctors don't the exact causes of anorexia, there are a few factors that put certain people at risk of developing the condition. Click here for more....
What are the most common signs of anorexia? We list the physical and behavioral symptoms of anorexia here and outline when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Eating Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.